... started having intense pain and some numbness in my right hand and arm. Within past 4 months symptoms have rapidly become worse. Now I have severe pain, numbness, tingling and odd nerve sensations in all four limbs. I've also been experiencing severe dizziness and ear ringing this past year. Has anyone else experienced these symptoms? I've been to so many doctors and no one has figured anything out yet. I've stopped taking timolol as of the other day. Can thsee symptoms go away if it's from timolol eye drops?
- Timolol Information for Consumers
- Timolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Timolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2009 • 1 answer
Posted 19 Jul 2010 • 1 answer
Posted 1 Feb 2011 • 1 answer
Posted 16 Jun 2013 • 3 answers
Posted 27 Oct 2015 • 1 answer